# SDR ASAA2015112013895

- Difficulty date: November 20, 2015
- Submitted: November 23, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,925 hours, 8,917 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRESSURIZATION AUTO FAIL LIGHT ILLUMINATED DURING CRUISE FL 390.  SYS REVERTED TO ALTN MODE AND OPERATED NORMALLY.  ACFT GROUNDED.  PERFORMED A DIGITAL CABIN PRESSURE CONTROLLER BITE PROCEDURE IAW FIM TASK 21-31, TASK 801. NO PRESENT FAULT.  GROUND TEST  SYSTEM OK.
